# SDR DALA2018030300037

- Difficulty date: March 2, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 49,297 hours, 6,369 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER IN DTW, THE AFT CARGO DOOR INNER SKIN P/N F52371045200 WAS FOUND WITH CRACK DAMAGE BETWEEN FRAME 61 AND 61A.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND FILLERS PER ER/A 566338-14.
